# SDR AALA991101

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BNA - FLT 712 - EN ROUTE DFW-LGA, FUEL LEAK NOTED FROM INSPECTION PANEL ON UPPER RIGHT WING.  AIRCRAFT LANDED BNA WITHOUT INCIDENT.  RESEALED INSPECTION PANEL ON UPPER RIGHT WING.  FILLED TANK WITH FUEL AND NO LEAKS WERE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
